# SDR MALA976151

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830MA
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Gauge
- Part number: 10167N01W00
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT TORQUE GAUGE FAILED ON CLIMBOUT.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED LEFT TORQUE GAUGE.  OPS AND RUN CHECKS GOOD.
